# SDR IXKA9700009

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 10607241
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB-OUT FROM ATL, NR 1 ENGINE FIRE WARNING LIGHT CAME ON.  NO BELL.  LIGHT WENT OUT WHEN THROTTLED BACK.  AIRCRAFT RETURNED TO ATL WITHOUT INCIDENT.  ENGINE WAS SHUT DOWN.  MAINTENANCE FOUND THE 13TH STAGE HIGH PRESSURE SUPPLY DUCT RUPTURED.  REPLACED SAME.  LEAKED CHECK PER MM 36-10-0.  (M)
